Constrained portfolio liquidation in a limit order book model

Alfonsi, Aurélien ; Fruth, Antje ; Schied, Alexander

Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Banach Center Publications
Volume: 83
Page range: 9-25
Place of publication: Warszawa
Publishing house: PWN
ISSN: 0137-6934
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item